RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lutsenko, Vladimir Ivanovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:944
Abstract pages:1127
Full texts:458
References:77
Associate professor
Candidate of physico-mathematical sciences (1992)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 15.03.1960
E-mail: ,
Keywords: wavelets; periodic transformation groups; spectral theor; weighted; weighted Laplace transform; asymptotic behavior.

Biography

Graduated from Faculty of Mathematics Bashkir State University (BashSU) in 1982 (department of theory of functions and functional analysis). Ph.D. thesis was defended in 1992. A list of my works contains than 10 titles. Since 1999 I and R. S. Youlmukhametov have led the research seminar at BashSU on the approximation.

   
Main publications:
  • Youlmukhametov R. S., Lutsenko V. I. Weighted Laplace transform // Pitman Research Notes in Mathematics Series, 256, Longman Scientific & Technical Longman House, 232–240.
  • Lutsenko V. I., Youlmukhametov R. S. On Entire Functions with Given Asymptotic Behavior // Complex Variables, 1998, v. 37, p. 413–423.

http://www.mathnet.ru/eng/person17702
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/306471

Publications in Math-Net.Ru
2012
1. A. R. Bagautdinova, A. V. Lutsenko, V. I. Lutsenko, E. D. Shaimuratova, “Integral estimates for derivatives of analytic functions outside convex domains”, Ufimsk. Mat. Zh., 4:4 (2012),  13–21  mathnet  mathscinet
2010
2. V. I. Lutsenko, R. S. Yulmukhametov, “On the accuracy of asymptotic approximation of subharmonic functions by the logarithm of the modulus of an entire function”, Ufimsk. Mat. Zh., 2:3 (2010),  46–53  mathnet  zmath  elib
1991
3. V. I. Lutsenko, R. S. Yulmukhametov, “A generalization of Wiener–Paley theorem to functionals in Smirnov spaces”, Trudy Mat. Inst. Steklov., 200 (1991),  245–254  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 200 (1993), 271–280
1990
4. V. I. Lutsenko, R. S. Yulmukhametov, “Generalization of the Paley–Wiener theorem in weighted spaces”, Mat. Zametki, 48:5 (1990),  80–87  mathnet  mathscinet  zmath; Math. Notes, 48:5 (1990), 1131–1136  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020